About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2014 (2014), Article ID 165250, 6 pages
http://dx.doi.org/10.1155/2014/165250
Research Article

Vibration, Oscillation, and Escape of the Fiber-Optic Signal under Two-Frequency Perturbations

Nonlinear Science Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 12 December 2013; Accepted 23 January 2014; Published 20 March 2014

Academic Editors: Y. V. Lvov, W.-H. Steeb, and H. Zhou

Copyright © 2014 Jiuli Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiuli Yin, Qianqian Xing, and Liuwei Zhao, “Vibration, Oscillation, and Escape of the Fiber-Optic Signal under Two-Frequency Perturbations,” ISRN Mathematical Physics, vol. 2014, Article ID 165250, 6 pages, 2014. doi:10.1155/2014/165250